Volume 6, Issue 5
Stability of Atomic Simulations with Matching Boundary Conditions

Shaoqiang Tang & Songsong Ji

Adv. Appl. Math. Mech., 6 (2014), pp. 539-551.

Published online: 2014-06

Preview Purchase PDF 3 837
Export citation
  • Abstract

We explore the stability of matching boundary conditions in one space dimension, which were proposed recently for atomic simulations (Wang and Tang, {Int. J. Numer. Mech. Eng., 93 (2013), pp. 1255--1285}). For a finite segment of the linear harmonic chain, we construct explicit energy functionals that decay along with time. For a nonlinear atomic chain with its nonlinearity vanished around the boundaries, an energy functional is constructed for the first order matching boundary condition. Numerical verifications are also presented.

  • Keywords

Stability matching boundary condition atomic simulation

  • AMS Subject Headings

70-08 65L99 34B60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard